# SDR AWXA9700363

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON S27 RT FROM BS 364 TO 376.  REMOVED S27 RT FROM BS 364 TO BS 390. FABRICATED SPLICE PARTS AND SPLICED IN NEW SECTION OF STRINGER IAW, SRM 53-10-3.
